Publication detail

Remark on positive solutions of discrete equations Delta u(k+n)= -p(k)u(k)

BAŠTINEC, J. DIBLÍK, J.

Original Title

Remark on positive solutions of discrete equations Delta u(k+n)= -p(k)u(k)

English Title

Remark on positive solutions of discrete equations Delta u(k+n)= -p(k)u(k)

Type

journal article - other

Language

en

Original Abstract

Positive solutions of discrete equations Delta u(k+n)= -p(k)u(k) are considered. Nontrivial illustrative example is given.

English abstract

Positive solutions of discrete equations Delta u(k+n)= -p(k)u(k) are considered. Nontrivial illustrative example is given.

Keywords

positive solution, discrete equation

RIV year

2005

Released

29.11.2005

ISBN

0362-546X

Periodical

Nonlinear Analysis, Theory, Methods and Applications

Year of study

63(2005)

Number

11

State

GB

Pages from

2145

Pages to

2151

Pages count

7

Documents

BibTex


@article{BUT42541,
  author="Jaromír {Baštinec} and Josef {Diblík}",
  title="Remark on positive solutions of discrete equations Delta u(k+n)= -p(k)u(k)",
  annote="Positive solutions of discrete equations Delta u(k+n)= -p(k)u(k) are considered. Nontrivial illustrative example is given.",
  chapter="42541",
  journal="Nonlinear Analysis, Theory, Methods and Applications",
  number="11",
  volume="63(2005)",
  year="2005",
  month="november",
  pages="2145--2151",
  type="journal article - other"
}